Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 613, NWS Little Rock, AR

June 28, 20114 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 28, 2011, 7:26 AM CDT for 4 counties in Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2011, 7:26 AM CDT (12:26 UTC)
Expired
Jun 28, 2011, 8:00 AM CDT
In force
34 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 100 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:17 AM CDTSevere Thunderstorm WatchSPC8 hr
Jun 28, 7:06 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 0.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2921 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2921 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WUUS54 KLZK 281226
SVRLZK
ARC095-117-145-147-281300-
/O.NEW.KLZK.SV.W.0613.110628T1226Z-110628T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
726 AM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONROE COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN WOODRUFF COUNTY IN EASTERN ARKANSAS...

* UNTIL 800 AM CDT

* AT 722 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTHWEST OF GEORGETOWN...OR 12 MILES NORTH OF DES ARC...AND MOVING
  SOUTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRINKLEY...           HUNTER...             GEORGETOWN...
  ALLENDALE...          ALFREY...             ZENT...
  MCCLELLAND...         KEEVIL...             HOWELL...
  FARGO...              DIXIE...              DAGMAR WMA...
  COTTON PLANT...       BECTON...             WHEATON LAKE...
  SAULSBURG...          RICH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 208 AND 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3500 9114 3492 9114 3491 9111 3488 9111
      3487 9109 3483 9109 3468 9114 3508 9158
      3520 9149 3505 9103 3500 9104
TIME...MOT...LOC 1226Z 316DEG 47KT 3511 9145

$$

/51
1 follow-up statement
351 
WWUS54 KLZK 281245
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
745 AM CDT TUE JUN 28 2011

ARC145-281255-
/O.CAN.KLZK.SV.W.0613.000000T0000Z-110628T1300Z/
WHITE AR-
745 AM CDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3500 9105 3500 9114 3492 9114 3491 9111
      3483 9109 3468 9114 3504 9154 3511 9144
      3510 9142 3511 9143 3515 9138 3505 9104
TIME...MOT...LOC 1245Z 315DEG 42KT 3499 9128

$$

ARC095-117-147-281300-
/O.CON.KLZK.SV.W.0613.000000T0000Z-110628T1300Z/
MONROE AR-PRAIRIE AR-WOODRUFF AR-
745 AM CDT TUE JUN 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WOODRUFF...NORTHEASTERN PRAIRIE AND NORTHERN MONROE COUNTIES UNTIL
800 AM CDT...

AT 743 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES NORTHWEST OF BRINKLEY...MOVING SOUTHEAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  BRINKLEY...           HUNTER...             ALLENDALE...
  ALFREY...             ZENT...               MCCLELLAND...
  KEEVIL...             FARGO...              DIXIE...
  DAGMAR WMA...         COTTON PLANT...       BECTON...
  SAULSBURG...          RICH...               POLLY ANN LAKE...
  MILL LAKE...          MAYBERRY...           LOST LAKE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 207 AND 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3500 9105 3500 9114 3492 9114 3491 9111
      3483 9109 3468 9114 3504 9154 3511 9144
      3510 9142 3511 9143 3515 9138 3505 9104
TIME...MOT...LOC 1245Z 315DEG 42KT 3499 9128

$$

/51

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:56 AM CDT, 30 minutes earlier.

Area forecast discussion, Jun 28, 6:56 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
656 AM CDT TUE JUN 28 2011

.AVIATION...
AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE THROUGH
NORTH ARKANSAS. SOME OF THE STORMS HAVE BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS. KEPT THUNDERSTORMS IN THE FORECAST FOR
THE NORTH FOR A COUPLE OF HOURS. OUTFLOW IS NOTED MOVING SOUTH OUT
OF THE STORMS. THIS...ALONG WITH OTHER OUTFLOW BOUNDARIES...COULD
INITIATE STORMS IN CENTRAL ARKANSAS LATER THIS AFTERNOON INTO THIS
EVENING. VFR CONDITIONS ARE EXPECTED IN THE SOUTH. MVFR CONDITIONS
ARE EXPECTED AT TIMES AT THE OTHER SITES.

&&

.PREV DISCUSSION... /ISSUED 341 AM CDT TUE JUN 28 2011/

SHORT TERM...TODAY THROUGH FRIDAY
SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONTAL BOUNDARY OVER
NORTHERN ARKANSAS THIS MORNING. ANALYSIS OF 00Z UPPER AIR DATA
SHOWS A LARGE 500 MB RIDGE CENTERED OVER TEXAS...WITH SEVERAL WAVES
MOVING AROUND THE NORTHERN PERIPHERY OF THE RIDGE TOUCHING OFF
SHOWERS/STORMS JUST TO THE NORTH OF THE BOUNDARY.

THE SHOWERS AND STORMS WILL CONTINUE TO MOVE EAST NEAR AND TO THE
NORTH OF THE FRONT THIS MORNING...DIMINISHING AFTER SUNRISE INVOF
NORTH CENTRAL/NORTHEAST ARKANSAS. A FEW STRONG STORMS ARE POSSIBLE...
PRIMARILY OVER THE FAR NORTHERN COUNTIES OF ARKANSAS.

THE MODELS CONTINUE TO SHOW THE RIDGE CONTRACTING TODAY...ALLOWING THE
FRONTAL BOUNDARY TO GAIN MOMENTUM AND MOVE FURTHER INTO THE STATE.
ADDITIONAL SHOWERS/STORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THE BOUNDARY THIS AFTERNOON NEAR CENTRAL ARKANSAS...AND THESE
SHOULD DIMINISH THIS EVENING.

ANY STORMS THAT DEVELOP THIS AFTERNOON AND EVENING COULD BECOME
STRONG/SEVERE...WITH MARGINALLY SEVERE HAIL AND WIND BEING THE
PRIMARY THREAT. A WIDESPREAD SEVERE WEATHER EPISODE...HOWEVER...IS
NOT EXPECTED AT THIS TIME.

THE FRONT WILL START TO MOVE BACK TO THE NORTH AS A WARM FRONT
LATE TONIGHT AND ON WEDNESDAY...AS THE RIDGE EXPANDS YET AGAIN.
ANY APPRECIABLE RAIN CHANCES WILL COME TO AN END BY LATE WEDNESDAY...
WITH HOT AND DRY CONDITIONS RETURNING.

LONG TERM...FRIDAY NIGHT THROUGH MONDAY
THE UPPER RIDGE OF HIGH PRESSURE WILL BE OVER SOUTHERN MISSOURI TO
BEGIN THE PERIOD. MODELS SHOW THE RIDGE BUILDING WEST ON MONDAY.
THIS WOULD BRING NORTHWEST FLOW TO ARKANSAS. A FRONT WILL BE
STATIONARY IN MISSOURI SATURDAY AND SUNDAY BUT WILL SAG CLOSE TO
NORTHEAST ARKANSAS ON MONDAY. MOISTURE INCREASES IN THE SOUTHEAST
HALF OF THE STATE MONDAY AND A SIGNIFICANT SHORT WAVE WILL MOVE
ACROSS SOUTHEAST ARKANSAS MONDAY NIGHT. WILL KEEP THE WEEKEND DRY
BUT INCLUDED SLIGHT CHANCE POPS FOR THUNDERSTORMS MONDAY AFTERNOON
AND NIGHT. TEMPERATURES WILL REMAIN ABOVE NORMAL. IF ANY HEAT
ADVISORIES ARE NEEDED...THEY WOULD BE IN THE SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     90  68  90  68 /  50  20  20  10
CAMDEN AR         98  73  98  73 /  30  30  20  10
HARRISON AR       88  70  91  71 /  60  30  20  10
HOT SPRINGS AR    97  75  96  75 /  30  30  20  10
LITTLE ROCK   AR  98  75  94  74 /  30  30  20  10
MONTICELLO AR     98  75  96  75 /  30  30  20  10
MOUNT IDA AR      97  71  96  71 /  30  30  20  10
MOUNTAIN HOME AR  89  68  91  69 /  60  20  20  10
NEWPORT AR        92  69  91  69 /  50  20  20  10
PINE BLUFF AR     97  74  94  74 /  30  30  20  10
RUSSELLVILLE AR   96  72  93  73 /  30  30  20  10
SEARCY AR         94  73  91  70 /  40  30  20  10
STUTTGART AR      97  75  92  72 /  30  30  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-JEFFERSON-LINCOLN-LONOKE-OUACHITA-PERRY-
PIKE-PRAIRIE-PULASKI-SALINE.

&&

AVIATION...51
Hazardous weather outlook, Jun 28, 5:00 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE JUN 28 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH TEMPERATURES TODAY WILL RANGE FROM NEAR 90 DEGREES IN THE
NORTH...TO THE LOWER 100S SOUTH. THE COMBINATION OF HIGH HUMIDITY
AND HOT TEMPERATURES WILL ALLOW FOR AFTERNOON HEAT INDEX VALUES
AROUND 105 DEGREES IN PARTS OF CENTRAL AND SOUTHERN ARKANSAS. A HEAT
ADVISORY IS IN EFFECT THROUGH TONIGHT FOR PARTS OF CENTRAL AND SOUTH
ARKANSAS.

A COLD FRONT HAS STALLED IN NORTH ARKANSAS. SHOWERS AND
THUNDERSTORMS IN MISSOURI ARE EXPECTED TO MOVE INTO NORTH ARKANSAS
AND SOME WILL BECOME SEVERE. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL NOON TODAY FOR NORTH ARKANSAS. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS. PERIODS OF HEAVY RAINFALL WILL ALSO
BE POSSIBLE. A SECOND ROUND OF THUNDERSTORMS WILL BE POSSIBLE LATE
THIS AFTERNOON AND EVENING IN THE NORTH AS ANOTHER PIECE OF ENERGY
MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FRONT WILL BACK TO THE NORTH ON WEDNESDAY...WITH MOSTLY DRY
WEATHER RETURNING...AND TEMPERATURES WILL HEAT UP OVER THE REGION
THROUGH THE WEEK AS HIGH PRESSURE EXPANDS OVER THE REGION.

EACH DAY...AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO REACH WELL
INTO THE 90S...WITH LOCATIONS OVER CENTRAL AND SOUTHERN ARKANSAS
APPROACHING OR EVEN EXCEEDING 100 DEGREES. LOW TEMPERATURES AT
NIGHT ARE ONLY EXPECTED TO FALL INTO THE MID TO UPPER 70S.

THE WARM TEMPERATURES...COMBINED WITH ELEVATED HUMIDITY LEVELS WILL
ALLOW FOR AFTERNOON HEAT INDEX VALUES TO REACH 100 TO 105 DEGREES.
HEAT INDEX READINGS OVER CENTRAL AND SOUTHERN ARKANSAS WILL LIKELY
EXCEED 105 DEGREES. LATER IN THE WEEK...A FEW LOCATIONS ACROSS THE
SOUTH WILL LIKELY SEE AFTERNOON HEAT INDEX VALUES NEAR 110.

DURING THE NEXT SEVEN DAYS...PEOPLE SHOULD OBSERVE HEAT SAFETY
RULES. IF POSSIBLE...LIMIT OUTDOOR ACTIVITY TO THE EARLY MORNING OR
THE EVENING HOURS. IF YOU MUST WORK OUTSIDE...TAKE FREQUENT BREAKS...
WEAR LIGHT COLORED AND LOOSE FITTING CLOTHING...AND DRINK PLENTY OF
WATER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Local storm report, Jun 28, 5:46 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             1 S GASSVILLE           36.27N 92.49W
06/28/2011  E1.00 INCH       BAXTER             AR   TRAINED SPOTTER

&&

227
Local storm report, Jun 28, 6:02 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
602 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TSTM WND DMG     HIGHLAND                36.26N 91.52W
06/28/2011                   SHARP              AR   FIRE DEPT/RESCUE

            LARGE LIMBS WERE BLOWN DOWN.

&&

57
Local storm report, Jun 28, 6:30 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
630 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             SULPHUR ROCK            35.75N 91.50W
06/28/2011  E1.00 INCH       INDEPENDENCE       AR   TRAINED SPOTTER

&&

227
Local storm report, Jun 28, 6:51 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     MOUNTAIN VIEW           35.87N 92.11W
06/28/2011                   STONE              AR   LAW ENFORCEMENT

            MULTIPLE TREES WERE DOWN ALONG HWY 14 EAST OF MOUNTAIN
            VIEW AND HWY 5 NORTH OF MOUNTAIN VIEW.

&&

227
Local storm report, Jun 28, 7:00 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     TSTM WND DMG     BATESVILLE              35.77N 91.62W
06/28/2011                   INDEPENDENCE       AR   LAW ENFORCEMENT

            TREE LIMBS GREATER THAN SIX INCHES IN DIAMTER HAVE
            FALLEN. HAIL UP TO THE SIZE OF QUARTERS WAS ALSO
            REPORTED.

&&

227
Local storm report, Jun 28, 7:20 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
720 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 AM     TSTM WND DMG     MOUNTAIN HOME           36.34N 92.38W
06/28/2011                   BAXTER             AR   CO-OP OBSERVER

            MULTIPLE TREES WERE DOWN SOUTH AND EAST OF MOUNTAIN HOME.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 3:19 AM CDTHeat AdvisoryLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 16 more7 hr
Jun 28, 5:03 AM CDTSpecial Weather StatementLZKFulton47 min
Jun 28, 5:07 AM CDTSevere Thunderstorm WarningLZKBoone38 min
Jun 28, 5:13 AM CDTSpecial Weather StatementLZKMarion47 min
Jun 28, 5:20 AM CDTSevere Thunderstorm WarningLZKFulton, Sharp25 min
Jun 28, 5:23 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Stone37 min
Jun 28, 5:42 AM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy33 min
Jun 28, 5:45 AM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp45 min
Jun 28, 5:58 AM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Marion, Searcy, Stone32 min
Jun 28, 6:14 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Newton, Searcy, Stone46 min
Jun 28, 6:17 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Stone28 min
Jun 28, 6:18 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp42 min
Jun 28, 6:28 AM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Izard, Stone, Van Buren47 min
Jun 28, 7:02 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff28 min
Jun 28, 7:05 AM CDTSevere Thunderstorm WarningLZKSearcy, Van Buren25 min
Jun 28, 7:25 AM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy, Van Buren35 min
Jun 28, 7:33 AM CDTSpecial Weather StatementLZKFaulkner47 min
Jun 28, 7:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White24 min
Jun 28, 7:42 AM CDTSpecial Weather StatementLZKLonoke43 min
Jun 28, 7:50 AM CDTSpecial Weather StatementLZKCleburne, Izard, Stone, Van Buren60 min
Jun 28, 7:50 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie25 min
Jun 28, 7:58 AM CDTSpecial Weather StatementLZKPope62 min
Jun 28, 8:02 AM CDTSevere Thunderstorm WarningLZKConway, Pope28 min
Jun 28, 8:04 AM CDTSpecial Weather StatementLZKYell46 min
Jun 28, 8:24 AM CDTSevere Thunderstorm WarningLZKArkansas, Prairie26 min
Jun 28, 8:26 AM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Pulaski, Yell34 min
Jun 28, 8:42 AM CDTSpecial Weather StatementLZKMontgomery43 min
Jun 28, 8:47 AM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline28 min
Jun 28, 8:57 AM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline33 min
Jun 28, 9:13 AM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline32 min
Jun 28, 9:46 AM CDTSpecial Weather StatementLZKPulaski, Saline44 min
Jun 28, 9:49 AM CDTSpecial Weather StatementLZKGrant46 min
Jun 28, 10:02 AM CDTSpecial Weather StatementLZKGarland48 min
Jun 28, 10:08 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Yell26 min
Jun 28, 10:23 AM CDTSevere Thunderstorm WarningLZKGarland, Saline37 min
Jun 28, 10:31 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline44 min
Jun 28, 10:38 AM CDTSpecial Weather StatementLZKGrant, Jefferson47 min
Jun 28, 10:54 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Scott51 min
Jun 28, 11:11 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline34 min
Jun 28, 11:22 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery38 min
Jun 28, 11:30 AM CDTSpecial Weather StatementLZKGrant30 min
Jun 28, 11:31 AM CDTSpecial Weather StatementLZKJohnson, Pope44 min
Jun 28, 11:35 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring25 min
Jun 28, 11:56 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring34 min
Jun 28, 11:56 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike49 min
Jun 28, 12:09 PM CDTSpecial Weather StatementLZKGarland46 min
Jun 28, 12:12 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Yell33 min
Jun 28, 12:14 PM CDTSpecial Weather StatementLZKJohnson, Pope46 min
Jun 28, 12:17 PM CDTSpecial Weather StatementLZKPrairie43 min
Jun 28, 12:22 PM CDTSpecial Weather StatementLZKDallas, Hot Spring43 min
Jun 28, 12:29 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline31 min
Jun 28, 1:30 PM CDTSpecial Weather StatementLZKConway30 min
Jun 28, 3:22 PM CDTSpecial Weather StatementLZKPolk28 min
Jun 28, 4:17 PM CDTSpecial Weather StatementLZKMontgomery28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.